# SDR SIMA202003097004

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 38,115 hours, 33,593 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACCT BLEED 2  LEAK. EMERGENCY DECLARED-C/A-REMOVED & REPLACED FLEXIBLE COUPLINGS ON RH DUEL TEMPERATURE CONTROL VALVE & PERFORMED OPS TEST IAW AMM 21-51-00, OPS TEST GOOD. NO LEAKS NOTED AT THIS TIME.
